# SDR AALA2019101759055

- Difficulty date: October 13, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 59,346 hours, 28,607 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED ODOR AT CRUISE DESCRIBED AS SWEET OR ANTI-FREEZE MID TO AFT CABIN. NO ODOR IN FLIGHT DECK, COMPLIED WITH QRH ODOR PROCEDURE WITH NO CHANGE REPORTED FROM FLIGHT ATTENDANTS. MAINTENANCE REPORTS SOURCE OF ODOR FROM #2 ENGINE. ACCOMPLISHED CABIN ODOR TROUBLESHOOTING JOBCARD 26L00021005 AND PACK BURN OUT JOB CARD 26L00021004. ACCOMPLISHED INSPECTION OF MCD SCAVENGE SCREENS, AND CHIP DETECTORS, ALSO TGB SCREENS, NO FINDINGS. ACCOMPLISHED ENGINE RUNS, NO ODOR SMELL FOUND. OK FOR SERVICE.
